# SDR ASAA9710135

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 46 - DURING GROUND OPERATIONS, THE LEFT AFT ENTRY DOOR, AIRSTAIR WAS VERY DIFFICULT TO CLOSE.  INSPECTED LEFT AFT DOOR HINGE AND LATCH MECHANISM, NO DEFECTS NOTED.  LUBED DOOR HINGES AND LATCH MECHANISM, DOOR OPERATED NORMALLY.  (M)
